# SDR CALA2023052601663

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 75,075 hours, 27,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NA
- Condition: Damaged
- Location: Sta 500-540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE L/P 4677633. FOR INTERIM SKIN REPAIR AT STATION 500H-540 STR 26L-26R. REQUIRES 2ND DTA DIP NOTE TO PLANNING: THIS EC/RA IS BEING EVALUATED FOR DAMAGE SUPPLEMENTAL INSPECTIONS. THE INSPECTION CRITERIA WILL BE TOLERANCE. UNDER 14CFR 26.43(D) WHICH WILL REQUIRE REPEAT / INCLUDED IN PART 2 AT THE CONCLUSION ON THE EVALUATION. PLACED ON DIP FOR PLANNING TO CONTACT ENGINEERING AFTER 20 MARCH 2025 BUT BEFORE 20 APRIL 2025 FOR THE INSPECTION REQUIREMENTS. CHECKED OK PLACED ON DIP FOR PLANNING TO CONTACT ENGINEERING AFTER 20 MARCH SUPPLEMENTAL INSPECTIONS.
